# SDR 01FDEA00832

- Difficulty date: September 11, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 35,230 hours, 12,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: A53610030242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT EXTERNAL DOUBLERS AT FWD PRESSURE BULKHEAD 6 O'CLOCK POS CORRODED. R&R BULKHEAD PER EA 6-5310-59382.
